Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the nature of weak solutions and some abstract Cauchy problems


Author: Robert Carroll
Journal: Bull. Amer. Math. Soc. 72 (1966), 1068-1072
DOI: https://doi.org/10.1090/S0002-9904-1966-11648-8
MathSciNet review: 0201855
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. Baiocchi, Regolarita e unicita della soluzione di una equazione differenziale astratta, Rend. Sem. Mat Padova 35 (1965), 380-417. MR 192219
  • 2. F. Browder, Non-linear equations of evolution, Ann. of Math. 80 (1964), 485-523. MR 173960
  • 3. F. Browder, Non-linear initial value problems, Ann. of Math. 82 (1965), 51-87. MR 208113
  • 4. R. Carroll, On the structure of some abstract differential problems, Ann. Mat. Pura Appl. 72 (1966), 305-318. MR 216305
  • 5. R. Carroll, On the propagator equation, (to appear). MR 213689
  • 6. R. Carroll, Problems on linked operators. I, II, Math. Ann. 151 (1963), 272-282; 160 (1965), 233-256.
  • 7. J. Dixmier, Les algébres d'opèrateurs dans l'espace Hilbertien, Gauthier-Villars, Paris, 1957. MR 94722
  • 8. T. Kato, Non-linear evolution equations in Banach spaces, Proc. Sympos. Appl. Math. Vol. 17, Amer. Math. Soc. Providence, R. I., 1965, pp. 50-67. MR 184099
  • 9. T. Kato and H. Tanabe, On the abstract evolution equation, Osaka Math. J. 14 (1962), 107-133. MR 140954
  • 10. J. L. Lions, Equations différentielles-opérationnelles. Springer, Berlin, 1961. MR 153974
  • 11. J. L. Lions, Rémarques sur les équations différentielles opérationnelles, Osaka Math. J. 15 (1963), 131-142. MR 150423
  • 12. J. L. Lions, Equations differentielles-operationelles dans les espaces de Hilbert, CIME, Varenna, 1963.
  • 13. E. Poulsen, Evolutionsgleichungen in Banach-Räumen, Math. Z., 90 (1965), 286-309. MR 186952
  • 14. L. Schwartz, Sous-espaces Hilbertiens d'espaces vectoriels topologiques et noyaux associés (noyaux reproduisants), J. Analyse Math. 13 (1964), 115-256. MR 179587
  • 15. L. Schwartz, Théorie des distributions à valeurs vectorielles, Ann. Inst. Fourier Grenoble (7) (8) (1957, 1958), 1-141, 1-209. MR 107812
  • 16. P. Sobolevskij, On equations of parabolic type in a Banach space, Trudy Moscov Mat. Obšč. 10 (1961), 297-350. MR 141900


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11648-8

American Mathematical Society